# SDR 9503179945

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-32
- Aircraft serial: 45840
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF DUE TO GROUND SHIFT FAILURE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  INSPECTED GROUND SHIFT LINKAGE AND CABLES WITH NO PROBLEMS FOUND.  PERFORMED FULL SERVICE OF NOSE LANDING GEAR STRUT.  AIRCRAFT RETURNED TO SERVICE.
